I was just diagnosed with hypothyroidism. The levels showed mild hypothyroidism but my antibodies test came back high. My thyroid is also enlarged and I have 2 nodules. My doctor has put me on .50mg of unithroid not even a week ago. I have also been having problems with anxiety attacks, rapid heart beats, feeling "jittery" all the time, and some pressure on my chest. I was on anxiety medication but it didn't seem to help at all. Could all of this be because of untreated hypothryoidism??
it could be -- would confirm that you were hypothyroid (ie, high TSH) and then consider cutting the unithroid in half for 7-14 days then resuming a whole tablet. Anxiety can be a symptom of both hypo and hyper.
The nodules need to be evaluated -- if >1cm, FNA biopsy.
Weight gain or increased difficulty losing weight
Coarse, dry hair
Dry, rough pale skin
Cold intolerance (can't tolerate the cold like those around you)
Muscle cramps and frequent muscle aches
Abnormal menstrual cycles
Decreased libido (sex drive)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.